# SDR AU960532

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182E
- Engine: Cont O470R
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 15411211
- Condition: Corroded
- Location: Attach Fitting S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR FORGED ALUMINIUM ATTACHMENT FITTING CORRODEDON THE UPPER EDGE BENEATH THE FLOOR SHEETING
